# SDR SWAA2013030113215

- Difficulty date: February 27, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 58,430 hours, 47,716 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Panel
- Part number: 654586726
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM CLOSURE PANEL BETWEEN A/C DOORS DELAMINATED ON AFT RIGHT END.  REMOVED AND REPLACED PANEL PER SRM.
